# SDR CA150616006

- Difficulty date: June 15, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 29,624 hours
- Engine: Pwa PT6A67D
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: MS3121E106S
- Condition: Corroded
- Location: Landing Gear
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOFF THE CREW REPORTED THAT THE LANDING GEAR 2 AMP CIRCUIT BREAKER POPPED & THE GEAR WOULD NOT RETRACT.  THE CREW DECIDED TO DIVERT TO MX BASE FOR MX TO ASSESS.  THE ACFT LANDED WITHOUT INCIDENT & THE ACFT WAS HANDED OVER TO MX.  DURING TROUBLESHOOTING OF THIS DISCREPANCY FOUND SERVICE VALVE CONNECTOR J206 PN MS3121E10-6S AT FAULT.  CONNECTOR SHORTED INTERNALLY, EMPTY PINS E & F HAD 27 M OHMS OF RESISTANCE.  ALSO, CONNECTOR FOUND CONTAMINATED WITH WATER THAT ACCESSED THROUGH THE HYD FILL DOOR.  THE CONNECTOR WAS REPLACED & SUCCESSFUL GEAR SWINGS WERE CARRIED OUT.  ACFT WAS RETURNED TO SERVICE.
